Skip To Main Content

E-Learning Schedules

If an e-learning day extends to a second day (or more),  students will connect and interact with their teacher and classmates through a live video conference with a set schedule for the day. This may also include logging into SeeSaw or Schoology to complete assignments. 

The following are general schedules for elementary, middle and high schools on an e-learning day (day 2 and beyond). 

ELEMENTARY SCHEDULE (K-5)

Elementary schools will share their school day schedule with families if e-learning extends to a second day. In general, all elementary schools will hold their morning meeting at 9 a.m.

Kindergarten 

1

3

5

Assignments and documents posted to SeeSaw

Morning meeting/Social-emotional learning (9-9:30 a.m.)

Scheduled small groups via Zoom and independent SeeSaw activities

Lunch and recess (family responsibility) 

Scheduled small groups via Zoom, independent SeeSaw activities

Teacher work time

Look for specialist (art, music and physical education) activities on SeeSaw

MIDDLE AND HIGH SCHOOL SCHEDULES (6-12)

All middle and high school will start the school day online at the same time.

 

Real-time Instruction (Minimum)

End Time (Maximum)

Period 1

8:30-9 a.m.

9:20 a.m.

Period 2 

9:30-10 a.m.

10:20 a.m.

Period 3 

10:30-11 a.m.

11:20 a.m.

Period 4 

11:30 a.m.-12 p.m.

12:20 p.m.

Lunch 

12:30-1 p.m.

 

Period 5

1-1:30 p.m.

1:50 p.m.

Period 6

2-2:30 p.m.

2:50 p.m.

Teacher Office Hours*

3-3:20 p.m.

 

*Teachers are available to students for help or questions via Zoom.

 

 

Virtual  Instruction 20-30 min

(Minimum Expectation)

ECSE will participate and provide strategies/interventions to promote goals/objectives

Welcome song which introducing each child

5 min

9:00 am/1:00 pm

Review Schedule for the day (visual schedule)

2 min

9:05 am/1:05 pm

Child Sharing

5 min

9:10 am/1:10 pm

Songs and fingerplays

5 min

9:15 am/1:15 pm

Interactive story

5-10 min

9:25 am/1:15 pm

Closing song / routine 

Review activities of the session and discuss tomorrow’s activities 

5 min

9:30 am/1:30 pm

ECSE will provide supports for virtual circle such as visuals and schedule for individual students